Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 14, 2011Crawford County, Houston County, Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 14, 2011, 5:47 PM EDT for Crawford County, Houston County, Peach County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2011, 5:47 PM EDT (21:47 UTC)
Expired
Jul 14, 2011, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Crawford County, GA, Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1607 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WWUS82 KFFC 142147
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT THU JUL 14 2011

GAZ080>083-094-095-142230-
547 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH 
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN 
TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 
630 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM NAKOMIS TO TARVERSVILLE...MOVING NORTHWEST 
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES
THROUGH 630 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL 
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO 
LIKELY.

&&

LAT...LON 3276 8412 3273 8385 3270 8354 3253 8337
      3240 8367 3251 8386 3255 8412
TIME...MOT...LOC 2147Z 146DEG 4KT 3259 8401 3248 8373
          3253 8345

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:32 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 14, 3:32 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT THU JUL 14 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A SUMMERTIME WEDGE FRONT OR BACKDOOR FRONT HAS PUSHED JUST WEST OF
ATLANTA OR NEAR A DALTON TO NEWNAN TO MILLEDGEVILLE LINE. A WEAK
SURFACE TROUGH WAS ALSO NOTED ACROSS CENTRAL GA...AND IS CURRENTLY
PROVIDING A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS THAT
STRETCH FROM NEAR COLUMBUS TO VIDALIA AND SOUTHWARD. THE 3000-3500
CAPES IN THE AREA SUGGEST A FEW STORMS COULD PULSE TO SEVERE
LEVELS... WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. HOWEVER...
AS THE STORMS CLUSTER ALONG THE SURFACE TROUGH... ALONG WITH OVER
2.0 INCH PW'S AND VERY LITTLE MOVEMENT... EXPECT LOCALLY HEAVY RAIN
AND THE OCCASIONAL CLOUD TO GROUND LIGHTNING TO BE THE PRIMARY
THREATS FOR MOST STORMS THROUGH THE AFTERNOON AND EARLY EVENING
HOURS. OTHERWISE... MODELS CONTINUE TO SHOW THE WEDGE FRONT NOSING
IN FROM THE NE THROUGH THE SHORT TERM... WITH A COOLER/MORE STABLE
AIR MASS SPREADING IN OVER MUCH OF THE AREA... RESULTING IN MUCH
COOLER HIGHS IN THE 80S FOR FRIDAY AND SATURDAY. GFS AND NAM SHOW
AMPLE QPF ACROSS THE AREA ON FRIDAY...AS THE MEANDERING FRONT
PROVIDES A FOCUS AND OVERRUNNING MID LEVEL MOISTURE COUPLED WITH A
SERIES OF UPPER DISTURBANCES PRODUCE SCATTERED SHOWERS EVEN BEHIND
THE FRONT. IT APPEARS A DRIER AIR MASS BEGINS TO SPREAD IN FRIDAY
NIGHT AND SHOULD HELP SHUNT THE PRECIP FURTHER WEST AND SOUTH ON
SATURDAY. HOWEVER... WITH SOME UNCERTAINTY... WILL HOLD ONTO A LOW
CHANCE POP FOR MOST AREAS ON SATURDAY FOR NOW...BUT SUSPECT AT LEAST
NE GA WILL BE RAIN CHANCE FREE. AS FOR TEMPS...MOS GUIDANCE WAS
SURPRISINGLY CLOSE... BUT LEANED TOWARD THE SLIGHTLY WARMER MAV MOS
THROUGH THE SHORT TERM.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WEDGE CONTINUES TO NOSE IN FROM THE NE ON SUNDAY
WITH REMNANTS OF THE WEDGE FRONT MEANDERING NEAR THE GA-FL LINE
THROUGH AT LEAST TUESDAY. A DRIER AIR MASS CONTINUES TO SPREAD IN
OVER NORTH AND MUCH OF CENTRAL GA WITH HIGH PRESSURE NOTED IN THE
MID AND UPPER LEVELS BUILDING IN FROM THE WEST AND NW. THIS SUGGESTS
LITTLE PRECIP CHANCES FOR MUCH OF THE FORECAST AREA THROUGH AT LEAST
WEDNESDAY AND POSSIBLY THURSDAY. OTHERWISE...COOLER TEMPS LOOK TO
CONTINUE FOR SUNDAY AND MONDAY... THEN EXPECT A GRADUAL WARM-UP
BACK INTO THE MID 90S BY WEDNESDAY AND THURSDAY.

&&

.AVIATION...
18Z UPDATE...
EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP. OTHERWISE VFR CONDITIONS
EXCEPT NEAR STORMS. IFR-MVFR CEILINGS INCREASING TONIGHT WITH AT
LEAST SOME IFR-MVFR VSBYS. SURFACE WINDS E AROUND 10 KTS EXCEPT
VARIABLE AT CSG. HOW MUCH CONVECTION WHERE AND WHEN STILL HIGHLY
UNCERTAIN BUT STORMS WILL CONTINUE TO DEVELOP. BDL

//ATL CONFIDENCE...
18Z UPDATE...
HIGH CONFIDENCE FOR WINDS...CEILINGS AND VSBYS THIS AFTERNOON INTO
TONIGHT. HIGH CONFIDENCE FOR STORMS NEAR ATL.
LOW CONFIDENCE ON DURATION AND IMPACT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  69  87 /  40  60  30  30
ATLANTA         74  86  70  85 /  40  60  30  40
BLAIRSVILLE     69  81  67  82 /  30  60  30  30
CARTERSVILLE    72  86  70  87 /  40  60  30  40
COLUMBUS        76  88  73  87 /  40  60  40  50
GAINESVILLE     72  85  69  85 /  40  60  30  30
MACON           76  87  73  88 /  40  60  40  50
ROME            73  87  72  89 /  40  60  30  40
PEACHTREE CITY  74  86  71  86 /  40  60  40  40
VIDALIA         76  88  73  88 /  40  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Jul 14, 10:20 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EDT THU JUL 14 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1020 AM EDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH SCATTERED THUNDERSTORMS
EXPECTED OVER NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL CONTINUE OVER THE AREA...BUT A WEAK
UPPER LEVEL DISTURBANCE WILL DEVELOP OVER THE NORTHERN GULF COAST.
MEANWHILE A WEAK COLD FRONT WILL CONTINUE TO DRIFT OVER THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS WILL BE STRONG
GUSTY WINDS...HEAVY RAIN WITH LOCAL FLOODING POSSIBLE AND FREQUENT
LIGHTNING. HAIL WILL ALSO BE POSSIBLE.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL CONTINUE OVER THE AREA. CAPES ABOVE
2000 CAN BE EXPECTED. WITH WEAK UPPER LEVEL FLOW...STORMS WILL MOVE
SLOW. HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORM THAT
DEVELOPS WITH LOCALIZED FLOODING POSSIBLE. THE BIGGER STORMS WILL
HAVE POTENTIAL FOR STRONG GUSTY WINDS WITH HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER.

BDL

In the hours before

Special weather statement, Jul 14, 4:32 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 14 2011

GAZ106-142115-
432 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN CRISP COUNTY UNTIL 515
PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGIA VETERANS MEMORIAL STATE PARK TO
ARABI THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...
ARABI...WENONA...HATLEY AND CORDELE. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3186 8394 3190 8394 3193 8392 3203 8396
      3203 8376 3197 8370 3190 8361 3182 8361
      3182 8373
TIME...MOT...LOC 2032Z 270DEG 2KT 3201 8389 3192 8380
          3187 8371
Special weather statement, Jul 14, 4:34 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU JUL 14 2011

GAZ097-098-107>109-142115-
434 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
WILCOX...TREUTLEN...PULASKI...LAURENS AND DODGE COUNTIES UNTIL 515
PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOPERTON TO UNION THE LINE OF THUNDERSTORMS
WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TREUTLEN...PULASKI...LAURENS AND DODGE COUNTIES
THROUGH 515 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.

&&

LAT...LON 3219 8355 3230 8338 3227 8335 3232 8328
      3234 8330 3242 8320 3246 8274 3237 8245
      3229 8267 3231 8272 3225 8279 3200 8345
TIME...MOT...LOC 2034Z 271DEG 2KT 3236 8258 3229 8287
          3214 8325
Special weather statement, Jul 14, 5:12 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU JUL 14 2011

GAZ104>106-142200-
512 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN SUMTER...CRISP AND
DOOLY COUNTIES UNTIL 600 PM EDT...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DESOTO...MOVING NORTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM EDT. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3186 8393 3191 8394 3191 8413 3194 8426
      3211 8440 3218 8409 3210 8374 3184 8388
TIME...MOT...LOC 2111Z 117DEG 4KT 3199 8403
Local storm report, Jul 14, 5:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LESLIE                  31.96N 84.09W
07/14/2011                   SUMTER             GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG HIGHWAY 280

0449 PM     TSTM WND DMG     LA CROSSE               32.19N 84.24W
07/14/2011                   SCHLEY             GA   LAW ENFORCEMENT

            1 TREE DOWN

&&

17
Special weather statement, Jul 14, 5:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT THU JUL 14 2011

GAZ085-086-097-142230-
541 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN LAURENS...JOHNSON AND
EMANUEL COUNTIES UNTIL 630 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF LEXSY TO
MEEKS...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 630 PM EDT.
JUNCTION...NORRISTOWN...LEXSY...COVENA...NUNEZ...SCOTT AND ADRIAN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3243 8223 3250 8249 3250 8253 3254 8282
      3275 8262 3271 8229 3262 8220
TIME...MOT...LOC 2141Z 076DEG 4KT 3252 8221 3253 8235
          3259 8256
Special weather statement, Jul 14, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT THU JUL 14 2011

GAZ080>083-094-095-142230-
547 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL
630 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NAKOMIS TO TARVERSVILLE...MOVING NORTHWEST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...PEACH...TAYLOR...BIBB...CRAWFORD AND HOUSTON COUNTIES
THROUGH 630 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.

&&

LAT...LON 3276 8412 3273 8385 3270 8354 3253 8337
      3240 8367 3251 8386 3255 8412
TIME...MOT...LOC 2147Z 146DEG 4KT 3259 8401 3248 8373
          3253 8345

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:45 AM EDTSpecial Weather StatementFFCOglethorpe30 min
Jul 14, 1:32 PM EDTSpecial Weather StatementFFCCrawford28 min
Jul 14, 1:48 PM EDTSpecial Weather StatementFFCChattahoochee27 min
Jul 14, 1:49 PM EDTSpecial Weather StatementFFCJeff Davis26 min
Jul 14, 1:52 PM EDTSpecial Weather StatementFFCMuscogee23 min
Jul 14, 2:06 PM EDTSpecial Weather StatementFFCWilcox24 min
Jul 14, 2:14 PM EDTSpecial Weather StatementFFCMuscogee31 min
Jul 14, 2:32 PM EDTSpecial Weather StatementFFCStewart28 min
Jul 14, 2:39 PM EDTSevere Thunderstorm WarningFFCStewart51 min
Jul 14, 2:57 PM EDTSpecial Weather StatementFFCDooly, Pulaski33 min
Jul 14, 3:02 PM EDTSpecial Weather StatementFFCTroup28 min
Jul 14, 3:06 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 14, 3:23 PM EDTSpecial Weather StatementFFCTelfair, Wheeler37 min
Jul 14, 3:31 PM EDTSpecial Weather StatementFFCToombs29 min
Jul 14, 3:33 PM EDTSpecial Weather StatementFFCStewart, Webster27 min
Jul 14, 3:49 PM EDTSpecial Weather StatementFFCTelfair26 min
Jul 14, 3:57 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 14, 4:08 PM EDTSpecial Weather StatementFFCSumter, Webster37 min
Jul 14, 4:32 PM EDTSpecial Weather StatementFFCCrisp43 min
Jul 14, 4:34 PM EDTSpecial Weather StatementFFCDodge, Laurens41 min
Jul 14, 4:41 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter34 min
Jul 14, 5:12 PM EDTSpecial Weather StatementFFCSumter48 min
Jul 14, 5:41 PM EDTSpecial Weather StatementFFCEmanuel, Johnson49 min
Jul 14, 6:16 PM EDTSpecial Weather StatementFFCTalbot44 min
Jul 14, 6:19 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 14, 6:25 PM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 14, 6:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jul 14, 6:55 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Jul 14, 6:58 PM EDTSpecial Weather StatementFFCGlascock, Warren47 min
Jul 14, 7:00 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield30 min
Jul 14, 7:17 PM EDTSpecial Weather StatementFFCCoweta, Pike43 min
Jul 14, 7:26 PM EDTSpecial Weather StatementFFCHarris49 min
Jul 14, 7:32 PM EDTSpecial Weather StatementFFCLamar43 min
Jul 14, 7:38 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jul 14, 7:56 PM EDTSpecial Weather StatementFFCHeard49 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.